The majorisation principle for convex functions

Jameson, Graham (2022) The majorisation principle for convex functions. Mathematical Gazette, 106 (565). pp. 95-102. ISSN 0025-5572

Full text not available from this repository.
Item Type:
Journal Article
Journal or Publication Title:
Mathematical Gazette
Additional Information:
The final, definitive version of this article has been published in the Journal, The Mathematical Gazette, 106 (565), pp 95-102 2022, © 2022 Cambridge University Press.
ID Code:
152961
Deposited By:
Deposited On:
22 Mar 2021 10:00
Refereed?:
Yes
Published?:
Published
Last Modified:
22 Nov 2022 10:05